# SDR SWIA2018052244697

- Difficulty date: April 29, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FLOORBEAM HAS AREAS OF CORROSION BETWEEN RBL 30 AND THE OUTBD END.   REPAIRED IAW REO.
